# SDR ASAA2018100926454

- Difficulty date: October 9, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 37,840 hours, 11,206 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire Harness
- Part number: W0443017KB20W044
- Condition: Shorted
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ARRIVAL TO SEA 34L, AUTOPILOT WOULD NOT DISCONNECT USING THE AUTOPILOT DISENGAGE BUTTON ON EITHER YOKE. USED DISENGAGE BAR ON THE MCP PANEL TO DISCONNECT A/P, APPROX 300AGL. GROUNDED - YES. REF DFCS BITE FIM 22-11 TASK 801, NO FAULTS LOGGED LAST LEG. VERIFIED CAPT AND FO YOKE A/P SWITCHES WILL NOT DISENGAGE B CHANNEL. A CHANNEL DISCONNECTED NORMAL. SWAPPED FCC-A WITH FCC-B COMPUTER, FAULT REMAINS ON THE B CHANNEL. RETURNED FCC'S TO THEIR ORIGINAL POSITIONS THE FAULT DISAPPEARED. REPLACED FO A/P DISC SW REF AMM 22-11-41-400-801. NO HELP. REMOVED FCC-B FOR TROUBLESHOOTING MX MESSAGE 22-11282. FOUND CAPT CONTROL COLUMN WIRE BUNDLE DAMAGED FROM RUDDER PEDAL CONTROL QUADRANT W0443-0017KB-20 AND W0443-0004KA-20 SHORTED TOGETHER AND BURNT. REINSTALLED FCC-B REF AMM 22-11-33-400-801 PARA 3F(1) (2). REMOVED AND REPLACED CAPTAINS CONTROL COLUMN PER AMM 27-31-51. AUTOPILOT DISCONNECT SWITCHES OPS NORMAL REF AMM 27-31-51-400-801. ACCOMPLISHED LLM MAINTENANCE TEST FOR FCC A, DFCS LRU REPLACEMENT TEST FOR DFCS/AT, BITE TEST GROUP 35, ALL TESTS PASS. ACCOMPLISHED LAND VERIFY TEST, BITE TEST GROUP 49, ALL TEST PASS, REF AMM 22-11-33-400-801, PARA J(1)(A)(B). ACCOMPLISHED INSTALLATION/LLM TEST OF FCC 'B' REF AMM 22-11-33. NO DEFECTS NOTED. GROUND VERIFICATION OF FCC'S SUCCESSFUL. ACCOMPLISHED INSTALLATION TEST OF F/O'S AUTOPILOT DISENGAGE SW REF AMM 22-11-41. GROUND VERIFICATION SUCCESSFUL.
